Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 57, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2019, 8:22 PM CDT for 4 counties in Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 8:22 PM CDT (01:22 UTC)
- Expired
- May 28, 2019, 9:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Fulton County, IL, Knox County, IL, Peoria County, IL, Stark County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:22 PM CDT | HAIL 1 | Cuba, IL | |
| May 28, 8:24 PM CDT | TSTM WND GST 60 | 1 S Canton, IL | |
| May 28, 8:24 PM CDT | HAIL 1 | 4 W Canton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
609
WUUS53 KILX 290122
SVRILX
ILC057-095-143-175-290200-
/O.NEW.KILX.SV.W.0057.190529T0122Z-190529T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
822 PM CDT Tue May 28 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northeastern Fulton County in west central Illinois...
Stark County in north central Illinois...
Eastern Knox County in west central Illinois...
Peoria County in central Illinois...
* Until 900 PM CDT.
* At 822 PM CDT, severe thunderstorms were located along a line
extending from near Altona to Lewistown, moving northeast at 40
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Peoria, Canton, Lewistown, Bartonville, West Peoria, Farmington,
Elmwood, Bellevue, Princeville, Wyoming, Dunlap, Cuba, Toulon,
Hanna City, Glasford, Trivoli, Osceola, Brimfield, Bradford and
Yates City.
This includes the following highways...
Interstate 474 between mile markers 0 and 8.
Interstate 74 between mile markers 56 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4063 8963 4034 9025 4115 9020 4115 8987
4123 8986 4124 8964
TIME...MOT...LOC 0122Z 219DEG 36KT 4116 9015 4039 9019
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
072 follow-up statements
149
WWUS53 KILX 290141
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
841 PM CDT Tue May 28 2019
ILC057-095-143-175-290200-
/O.CON.KILX.SV.W.0057.000000T0000Z-190529T0200Z/
Fulton-Stark-Knox-Peoria-
841 PM CDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FULTON...STARK...EASTERN KNOX AND PEORIA COUNTIES...
At 840 PM CDT, severe thunderstorms were located along a line
extending from near Kewanee to St. David, moving east at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Peoria, Canton, Lewistown, Bartonville, West Peoria, Farmington,
Elmwood, Bellevue, Princeville, Wyoming, Dunlap, Cuba, Toulon, Hanna
City, Glasford, Trivoli, Osceola, Brimfield, Bradford and Yates City.
This includes the following highways...
Interstate 474 between mile markers 0 and 8.
Interstate 74 between mile markers 57 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4035 9022 4115 9018 4115 8987 4123 8986
4124 8964 4063 8963
TIME...MOT...LOC 0140Z 219DEG 36KT 4129 9001 4052 9005
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
07142
WWUS53 KILX 290200
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
900 PM CDT Tue May 28 2019
ILC057-095-143-175-290209-
/O.EXP.KILX.SV.W.0057.000000T0000Z-190529T0200Z/
Fulton-Stark-Knox-Peoria-
900 PM CDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON...STARK...
EASTERN KNOX AND PEORIA COUNTIES WILL EXPIRE AT 900 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Illinois.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Peoria, southwest Fulton, western Tazewell and Mason
counties until 915 PM CDT.
LAT...LON 4035 9022 4115 9018 4115 8987 4123 8986
4124 8964 4063 8963
TIME...MOT...LOC 0159Z 219DEG 36KT 4142 8987 4065 8991
$$
AutenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:52 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 28, 6:52 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 652 PM CDT Tue May 28 2019 .SHORT TERM...(This evening through Wednesday) ISSUED AT 300 PM CDT Tue May 28 2019 Thunderstorms are ongoing this afternoon across central Illinois in the vicinity of a frontal boundary draped from near Jacksonville to Danville at 20Z and slowly sagging south. Temperatures in the low 80s with dew points pooling to around 70F are contributing to moderately strong instability. 20Z SPC meso- analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the area coincident with 40+ kts of deep layer shear supporting organized convection. A few storms have become supercellular this afternoon, and the environment will continue to support this storm mode at least on an isolated basis over the next several hours. Damaging winds and large hail are the primary concerns in the warm sector, though cannot rule out an isolated tornado, especially for any storms that become rooted along the boundary with storm tracks fairly parallel to the orientation of boundary today. The threat north of the front will transition primarily to a hail threat. The current Severe Thunderstorm Watch (272) is in effect until 00Z this evening; however, the severe threat continues into the late evening and overnight hours as the low level jet ramps up in the vicinity of Kansas City and across northern MO. Thunderstorms are expected to redevelop and expand in coverage and intensity along the nose of the low level jet and spread east along the instability gradient overnight, including across portions of Illinois. While some of the location and timing details still need to be worked out, strong synoptic flow should help advect unstable air back north over any areas worked over from this afternoon, with deep layer shear also increasing as a result. Models have had a very poor handle on ongoing convection, and there remains considerable uncertainty in how storms may evolve this evening. On Wednesday, surface low is progged to lift across northern Illinois with areas along and north of the low track the main focus for precip. Across the local area, well within the warm sector, unstable conditions are expected to redevelop once again. Forecast soundings show weak if any convective inhibition. The best forcing is well to our north, but given the thermal profiles, couldn't rule out isolated to widely scattered thunderstorms over central Illinois. Mid an upper level flow remain strong on Wednesday, so the combination of strong shear and instability will again support a severe threat across portions of the forecast area. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 300 PM CDT Tue May 28 2019 Overall upper air pattern remains blocky through the long term period with a persistent closed low over the west coast. Upper ridge currently over the southeastern CONUS is progged to retrograde to the mid section of the country over the weekend. This will transition the local area into northwest flow aloft. Temperatures moderate slightly back to seasonal norms as this occurs, possibly slightly below normal at times, but we do look to maintain an active pattern with baroclinic zone persisting over the region. The ring-of-fire like pattern persists into Wednesday night with additional chances for thunderstorms along the northwest periphery of the Bermuda high. Meanwhile, an upper low over the Great Plains is progged to gradually open up and shift east across Illinois on Thursday, bringing yet another round of precip. This is coincident with a deep upper low digging south across Hudson Bay and pushing colder air across the Great Lakes and into the Midwest. The northwest flow aloft will persist in the wake of this wave through the weekend will result in temperatures topping out in the 70s for most of the forecast area Thursday through the weekend, except on Saturday when we may tag 80F. Upper ridge is progged to amplify across the Great Plains over the weekend into early next week while the 850mb thermal ridge gradually inches back east towards the Mississippi River valley through midweek. Temperatures should trend back up as a result, but will be tempered by additional precip chances along the baroclinic zone. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 651 PM CDT Tue May 28 2019 Thunderstorms will begin to develop again late this evening along a warm frontal zone and remnant outflow boundary draped west to east across central IL, while additional storms east of a cold front currently over eastern KS will begin to accelerate toward the area, likely arriving around midnight in west central IL and an hour or two later toward the I-57 corridor. MVFR cigs will be associated with this thunderstorm activity, as well as the potential for strong gusty winds. Other hazards include low level wind shear due to strong wind flow at the 2000 foot level and lighter S-E flow at the surface for KSPI-KBMI northwestward for a few hours late this evening. Lingering showers and thunderstorms should head eastward by early morning, reducing chances for thunder below mentionable levels by around 10 Z. Lingering MVFR cigs should improve to VFR by around 17Z. Winds this evening gusty and southerly up to 25 kts along the I-72 terminals which lie south of the surface boundary, while lighter easterly winds linger to the north. This boundary is expected to work northward through the evening, causing winds to shift to southerly across the area. Expect generally 7-12 kts overnight, increasing to 10-15 kts by 17Z. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for ILZ027>031- 036>038-040>042-047>051. && SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 351 PM CDT Tue May 28 2019 ILZ027-036-040-041-047-049-050-291100- Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms are possible later this evening into tonight. Damaging winds, hail, and tornadoes are all possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and early evening. Major flooding will continue along the Illinois River through the period, with steady rises. Major flooding will continue along the La Moine River, and renewed flooding on the Spoon River is expected to crest on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 8 pm and midnight. ILZ028>031-037-038-291100- Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms can be expected late this evening into tonight. Damaging winds are the primary concern, though hail and isolated tornadoes are possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. However, the severe weather potential is lower. Moderate flooding will continue along the Illinois River through the period, with renewed rises cresting this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely after 10 pm tonight. ILZ042-048-051-291100- Logan-Menard-Sangamon- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ043-044-052>054-061-291100- Christian-De Witt-Macon-Moultrie-Piatt-Shelby- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ045-046-055>057-291100- Champaign-Coles-Douglas-Edgar-Vermilion- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ062-063-066>068-071>073-291100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Strong to severe storms are possible in southeast Illinois late tonight. The main threat with the severe storms will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight after 3 am. Miller
In the hours before
Local storm report, May 28, 4:08 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL MUNCIE 40.12N 87.84W
05/28/2019 M0.75 INCH VERMILION IL EMERGENCY MNGR
&&
25Local storm report, May 28, 4:18 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 NNW DEWEY 40.35N 88.30W
05/28/2019 M1.50 INCH CHAMPAIGN IL COCORAHS
&&
25Local storm report, May 28, 4:33 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TORNADO 5 S HENNING 40.23N 87.70W
05/28/2019 VERMILION IL EMERGENCY MNGR
POSSIBLE BRIEF TOUCH DOWN. NO DAMAGE.
&&
25Local storm report, May 28, 4:36 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
05/28/2019 M1.34 INCH STARK IL COCORAHS
0215 PM HAIL DE LAND 40.12N 88.64W
05/28/2019 E2.50 INCH PIATT IL PUBLIC
RELAYED BY WAND-TV. TIME ESTIMATED.
0225 PM HAIL WELDON 40.12N 88.75W
05/28/2019 M1.50 INCH DE WITT IL PUBLIC
RELAYED BY WCIA-TV. TIME ESTIMATED.
0235 PM TSTM WND GST 2 N DE LAND 40.15N 88.64W
05/28/2019 E50.00 MPH PIATT IL EMERGENCY MNGR
0328 PM HAIL FISHER 40.32N 88.35W
05/28/2019 M1.25 INCH CHAMPAIGN IL PUBLIC
TIME ESTIMATED
0330 PM HAIL 2 NNW DEWEY 40.35N 88.30W
05/28/2019 M1.50 INCH CHAMPAIGN IL COCORAHS
0335 PM HAIL 5 NW RANTOUL 40.35N 88.22W
05/28/2019 E1.75 INCH CHAMPAIGN IL PUBLIC
TIME ESTIMATED
0340 PM HAIL RANTOUL 40.30N 88.16W
05/28/2019 E0.88 INCH CHAMPAIGN IL PUBLIC
0355 PM HAIL MUNCIE 40.12N 87.84W
05/28/2019 M0.75 INCH VERMILION IL EMERGENCY MNGR
0407 PM TORNADO 5 S HENNING 40.23N 87.70W
05/28/2019 VERMILION IL EMERGENCY MNGR
POSSIBLE BRIEF TOUCH DOWN. NO DAMAGE.
&&
25Local storm report, May 28, 5:22 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG OAKWOOD 40.11N 87.78W
05/28/2019 VERMILION IL BROADCAST MEDIA
TREE BLOWN DOWN
&&
25Local storm report, May 28, 8:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST 1 N ABINGDON 40.82N 90.40W
05/28/2019 E70 MPH KNOX IL TRAINED SPOTTER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 49 min |
| May 28, 8:19 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 8 hr |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Schuyler, Tazewell | 38 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | ILX | Fulton, Logan, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more | 41 min |
| May 28, 9:43 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Marshall, Tazewell, Woodford | 6 hr |
| May 28, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 45 min |
| May 29, 3:33 PM CDT | Special Weather Statement | ILX | Clark | 42 min |
| May 29, 4:20 PM CDT | Special Weather Statement | ILX | Clark | 25 min |
| May 29, 4:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| May 29, 4:32 PM CDT | Tornado Warning | ILX | Christian, Macon | 28 min |
| May 29, 5:07 PM CDT | Special Weather Statement | ILX | Cumberland | 23 min |
| May 29, 5:11 PM CDT | Special Weather Statement | ILX | Moultrie | 34 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 32 min |
| May 29, 5:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| May 29, 5:36 PM CDT | Special Weather Statement | ILX | Christian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more | 114 min |
| May 29, 6:35 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 29, 6:52 PM CDT | Special Weather Statement | ILX | Effingham | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.